# SDR AALA2018062549001

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 52,021 hours, 30,252 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: 26324290002
- Part serial: 2500
- Condition: Faulty
- Location: Wheel Speed
- Part time: 87,665 hours, 38,622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, DUE TO AN AUTO BRAKE FAULT,  ECAM BRAKE RELEASED. FLIGHT LANDED WITHOUT FURTHER INCIDENT, WITH ONLY ONE BRAKE INOPERATIVE. AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THAT IAW TSM 32-42-00-810-817, THE CAUSE OF MESSAGE WAS WHEEL SPEED TACHOMETER.   MAINTENANCE REPLACED THE NR 1 WHEEL SPEED TACHOMETER IAW AMM 32-42-57.  PERFORMED SATISFACTORY OPERATIONAL CHECK.
